# SDR MALA010322

- Difficulty date: March 5, 2001
- Submitted: April 5, 2001
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 426
- Aircraft time: 8,926 hours, 10,095 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Scissors
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK , IN NASHVILLE TN.  RT MLG LEG HAS CORROSION AT UPPER SCISSOR LINES BORE. MAINTENANCE REMOVED RH MLG LEG, INSTALLED RH MLG LEG. INSTALLED RH MLG ASSY. PERFORMED EXTENSION AND RETRACTION CHECK GOOD.
